# SDR UPS97822064

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, STA 1600 FRAME CORRODED AND SPLICE FITTING CORRODED  BETWEEN LONG 33L AND 33R.  REMOVED FASTENERS, CORROSION, DAMAGED FRAME SECTION, FABRICATED NEW FRAME SECTION AND SPLICES, ALODINED AND PRIMED PARTS,  INSTALLED NEW FRAME SECTION AND SPLICES ALL IAW DC8 SRM D51 1 20D 51-1-8D AND 53-2-0 AND 53-4-1D AND 51-1-1.
